Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

N. Gigli - B. Han

The continuity equation on metric measure spaces

created by han1 on 16 Dec 2015

[BibTeX]

Published Paper

Inserted: 16 dec 2015
Last Updated: 16 dec 2015

Journal: Calculus of Variations and Partial Differential Equations
Volume: 53
Pages: 149-177
Year: 2015

Abstract:

Aim of this paper is to show that it makes sense to write the continuity equation on a metric measure space $(X,d,m)$ and that absolutely continuous curves $(\mu_t)$ w.r.t. the distance $W_2$ can be completely characterized as solutions of the continuity equation itself, provided we impose the condition $\mu_t\leq Cm$ for every $t$ and some $C>0$.

Keywords: Optimal transport, continuity equation, metric measure spaces, absolutely continuous curve


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1